| Model Number |
383578 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient received multiple inappropriate shocks due to noise on the associated rv lead.Patient went to the er where device was interrogated and found to be eos.Device currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Device was explanted on (b)(6) 2023.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.